# SDR V0XD20180419003

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS CRACKED AT AFT BOTTOM CORNER.    REMOVED AND REPLACED THE CARGO DOOR HANDLE HOUSING  IAW SRM 51-40-11, AND AMM 52-31-03.
